# SDR DALA2016021101023

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR EXIT LIGHT INOPERATIVE.  FOUND INLINE WIRE CONNECTOR TO R1 EXIT SIGN, FROM EMERGENCY BATTERY PACK DISCONNECTED.  RECONNECTED INLINE WIRE CONNECTOR TO R1 EMERGENCY EXIT SIGN AMM 33-51-00.
